# SDR ASAA2023110246021

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 28,606 hours, 8,710 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL340 DURING FIRST AND SECOND TRY. SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED AT FL300. GROUNDED - YES. PER SEAMC DUE TO APU BEING DEFERRED FOR THIS ISSUE, CSS IS CONSIDERED UNSATIFACTORY. APU TO REMAIN ON 49-99A. SEAMC AUTHORIZED.
